Skipping your period on birth control side effects

Common Questions and Answers about Skipping your period on birth control side effects

period

Avatar f tn I have a 18mth old and im 29 weeks pregnant. So after this one i want to go on birth control cus i have no intentions of having another anytime soon.
Avatar f tn My doctor has recently has recently started me skipping my placebo pills and continuing to my next pack due to mood swings on anxiety on my period. Today should of been the first day of my period and I feel completely "off". I feel dizzy and light headed, along with anxious, has any one had these feelings before? I have to continue this until November. if you could let me know your thoughts that would be great!
511985 tn?1227778153 I was just switched birth control. First off I hate being on BC cuzit makes me gain weight. Well I wason ortho tri cylen (reg and lo) for a year and it made my period very heavy. I ran out of pills and decided to stop taking them. I started to lose some weight :).
730826 tn?1317943334 I suggest you make an appointment with your doctor. However, if you are nauseated and are taking a different birth control, then it may be that.
565474 tn?1217988442 It only half worked, i had my period very lightly the whole time, but seeing as you havent said anything about skipping your period, i dont have much of an idea as to why you'd be spotting. Maybe it was just because it was the first month, or maybe you started the pill at the wrong time?. Tiredness and Dizzyness are both normal side effects caused by the pill though.
Avatar m tn When I started taking this recently, I was put on antibiotics a week later. I know that effects your birth control effectiveness so I took it all regularly. I was also put on Loratabs for the pain. I started my period a week before my green pills which is when my period was SUPPOSE to start before I started the birth control. I have now been on my period for 10 days and even skipped my green pills from my last pack in hopes my period would end. It hasn't and has showed no signs of stopping.
Avatar f tn I was on the birth control pill I wasn't doing so good skipping them or taking them too late so I just stop taking it all together my February period was two weeks long n I had sex march 11th but I didn't get a march period could I be pregnant?
739988 tn?1386672969 I am on the birth control seasonale, where you have a period every three months. Could the topomax be causing this?
Avatar f tn What is your favorite birth control ? Least favorite ? Ugly side effects ? Ill be 26 weeks in a few days and wanna start thinking about if i want to take BC and whst kind i want.
Avatar f tn Anybody getting on birth control after their baby? What kind are you choosing?
Avatar f tn she means not taking the placebo birth control pills ...in effect skipping your periods by going straight back to the b.c. pills with the hormones. You can apparently do the same with the patch as well ...just keep putting one on every week instead of going 'off' for that fourth week. As for it affecting conception, I don't know how it affects that. There are millions of women out there who already have problems getting a period each month and knowing when they're ovulating .
Avatar f tn I had no side effects other than no period. I've been on several different birth controls bc of cysts and endometriosis. Depo was one of my favorites other than the bar in my arm. Which is what I had most recently. Everyone's body reacts different to birth controls though.
Avatar f tn I had friends that had the one in your arm, they still got pregnant & lost the child cuz of it after 5 months. The ring, I heard works good & feels good to the guy. But like you said, not for you. I got my friend to go on the patch like me. Works great for her like it did for me. Your late on changing it??? No worries, still works like a charm. I was always a day late to change it so I got my period a little late. It takes 2 days without your patch to get it. You change it once a week.
7019649 tn?1396792517 t end up pregnant again until I quit using it, I believe I gained weight on it though, its one of the side effects but I seem to be prone to gaining weight every time I'm on birth control.
Avatar f tn The bar gave me terrible side effects. Depo made me gain weight and was on my period 3weeks out of every month . i suck at taking pills. Nuvaring worked but sucked during sex. So i will be getting iud.
11195379 tn?1427921527 So I had my baby 2wks ago and don't know what kind of birth control I wanna be on. Which would u ladies recommend or which ones are u planning to be on?
Avatar f tn m having it removed monday. Google mirena side effects and make a decision on whether or not you want to keep it but do it quick before you gain more weight that will be hard to lose! Also they cant find my strings anymore so I will have to have a special procedure to remove it! If you decide you want it out, don't let them tell you mirena is not the cause because it is.
Avatar f tn re not planning to be sexually active . Before you decide to go on birth control pills, you might consider googling possible side effects of birth control pills. You will find that birth control pills are associated with some pretty dangerous conditions. I used to take birth control pills myself when I was younger. Then my dad had a stroke. This actually opened up my eyes. This is when I decided to read the information pamphlet that comes with each pack of birth control pills very carefully.
Avatar n tn If so did it make you gain weight or is your weight steady? Did it hurt? What side effects did you feel/having? Does your period come down at all ? Or does it stop it ? I know I can search this online but I want someone's perspective on it . If not what birth control are you ladies on ? I'm 36 weeks and want to make sure I'm deciding on a good birth control plan.
Avatar f tn Furthermore I been having symptoms of fatigue, nausea every now and then, loss of appetite, and weight gain, but I notice this when I started to take the birth control and I thought they were just the side effects of taking it. But now I have missed two periods and I'm starting to worry. So do I need to take a pregnancy test ASAP? HELP ME PLEASE!
Avatar f tn I have been on birth control for a year now and I decided I was going to skip my period, because my boyfriend was coming in town for the weekend. Everything went fine and I did not have my period, but now I am feeling the consequences. I am now on the second week of my new pack and I am spotting like crazy and my breast are very sore and larger than normal. Also, I am breaking out pretty bad and just feel very tired. I was wondering if there is any way I could be pregnant?
Avatar f tn If so, I would advise you that you can probably delay your next period by skipping the placebo pills in your current pack and starting your new pack instead. If you are not already taking OCs and want to delay your period it is a little bit less certain that it is going to work for you, but you could start taking pills several days before you expect your period and it might delay your period.
Avatar n tn Recently I've been diagnosed with a bit of Bipolar Disorder. My doctor put me on Lamotrigine, a mood stabilizer normally used to treat epilepsy, seizures. I've experienced a little bit of blurred vision every now and then from it but wonder why I'm having a small trace of vaginal bleeding every once in a while. I'm on Portia as a birth control method and I haven't had my period for a while now.
902536 tn?1326914250 Didn't your doctor tell you the side effects of the shot?
9690628 tn?1406826013 I had the depo shot and had no issues. Everyone is diff on all kinds of birth control. My mom was military and i got her into the depo and she loved it! Especially if you ever have to go into the field.